MathSciNet Relay Station
MathSciNet bibliographic data
MR1457501 (98c:60040) 60F99
Bai, Z. D.; Miao, Baiqi; Tsay, Jhishen A note on the convergence rate of the spectral distributions of large random matrices. Statist. Probab. Lett. 34 (1997), no. 1, 95–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement